Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Lengthy periods after resuming intake of pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hello.
User :   Hi, I went off the pill for a month but just recently went back on last week on the first day of my period . my period has lasted for more than 7 days and im worried this has never happened before
Doctor :   Do you have any other symptom like pain, discharge?
User :   yes i still have some cramps occassionally, the bleeding is very light
Doctor :   Ok.
Doctor :   How many pads do you change per day.
User :   twice or 3 times
Doctor :   Ok.
Doctor :   Since when are you on pils?
User :   i was on the pills for 2 years non stop but then i went off it for a month and now i have been on it again for 10 days
Doctor :   Give me you age?
User :   19
Doctor :   Ok.
Doctor :   You need not worry.
Doctor :   Continue the pills.
Doctor :   Wait for another 2 to 3 days.
Doctor :   If the symptoms persists consult gynecologist/ GP for further assistance.
User :   ok
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor